Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Purple bruise on right breast, no pain or itching. Cause for the bruise?

Hi. I noticed yesterday morning when I was getting dressed, that there is a purple, bruise-looking, spot on my right breast . I know it was not there the night before and I have no tenderness, pain, itching or any other discomfort. It is about the size of a quarter. It really has me baffled because I know that there is no possibility that I could have bumped myself there accidentally either. Thanks.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The spontaneous appearance of a bruise without any history of injury in the area can happen due to a bleeding disorder. You need to get your coagulation profile evaluated in case such bruises are recurrent in future.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor